# SDR USAA2013040800008

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 62,238 hours, 41,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAINS SEAT IS DIFFICULT TO SLIDE FWD/AFT.  MAINTENANCE LUBED SEAT TRACK.  OPS GOOD.
